MathSciNet Relay Station
MathSciNet bibliographic data
MR2211472 35Q53 (35Q51)
Abourabia, A. M.; El Horbaty, M. M. On solitary wave solutions for the two-dimensional nonlinear modified Kortweg-de Vries-Burger equation. Chaos Solitons Fractals 29 (2006), no. 2, 354–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement